# SDR 2022FA0000416

- Difficulty date: July 30, 2022
- Submitted: July 30, 2022
- Operation: General aviation
- Aircraft: N505QS
- Make and model: Cessna 680A
- Aircraft serial: 0042
- Aircraft time: 5,865 hours, 3,897 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 693223529
- Condition: Corroded
- Location: Zone 300
- Part time: 5,865 hours, 3,897 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT LH HORIZONTAL UPPER SKIN AT TIP CAP. COMPLIED WITH TEXTRON AVIATION ENGINEERING ORDER, DQ35708M1, 680A-0042 (N505QS) HORIZONTAL STABILIZER (LEFT UPPER) SKIN DAMAGE (CORROSION).
